# SDR UALA2012031201637

- Difficulty date: March 9, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,609 hours, 13,163 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolt
- Condition: Missing
- Location: Jumpseat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 F-A JUMPSEAT INBD SEAT BELT BOLT MISSING.
